Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 12, Pages 1870–1883 (Mi zvmmf924)  

This article is cited in 3 scientific papers (total in 3 papers)

A nonlinear problem of surface waves on a two-phase mixture

V. A. Barinov, N. N. Butakova

Tyumen State University

Full text: PDF file (1686 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:12, 1798–1811

Bibliographic databases:
UDC: 519.634
MSC: Primary 76B55; Secondary 76M45
Received: 16.12.2002

Citation: V. A. Barinov, N. N. Butakova, “A nonlinear problem of surface waves on a two-phase mixture”, Zh. Vychisl. Mat. Mat. Fiz., 43:12 (2003), 1870–1883; Comput. Math. Math. Phys., 43:12 (2003), 1798–1811

Citation in format AMSBIB
\Bibitem{BarBut03}
\by V.~A.~Barinov, N.~N.~Butakova
\paper A nonlinear problem of surface waves on a two-phase mixture
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 12
\pages 1870--1883
\mathnet{http://mi.mathnet.ru/zvmmf924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2198479}
\zmath{https://zbmath.org/?q=an:1121.76312}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 12
\pages 1798--1811


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf924
  • http://mi.mathnet.ru/eng/zvmmf/v43/i12/p1870

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Barinov, K. Yu. Basinskii, “Nelineinye volny Stoksa na poverkhnosti slabovyazkoi zhidkosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 2, 112–122  mathnet
    2. V. A. Barinov, K. Yu. Basinskii, “Reshenie nelineinoi zadachi o volnakh na poverkhnosti slabovyazkoi zhidkosti”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2011, no. 2, 9–16  mathnet
    3. V. A. Barinov, K. Yu. Basinskii, “Nelineinye volny na svobodnoi poverkhnosti dvukhfaznoi sredy”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 3, 130–139  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:221
    Full text:79
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021